MAUDE Adverse Event Report: Waldemar Link GmbH & Co. KG LinkSymphoKnee; Articulating Surface, Symmetric, Sz. 1-2, UHMWPE CR, Fixed, H= 10 mm

Waldemar Link GmbH & Co. KG LinkSymphoKnee; Articulating Surface, Symmetric, Sz. 1-2, UHMWPE CR, Fixed, H= 10 mm
Model Number 880-201/10
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury

Brand Name
LinkSymphoKnee
Common Device Name
Articulating Surface, Symmetric, Sz. 1-2, UHMWPE CR, Fixed, H= 10 mm
Manufacturer (Section D)
Waldemar Link GmbH & Co. KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
andreas brandt
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key50126490
Report Number3004371426-2026-00059
Device Sequence Number12162029
Product Code HRY
UDI-Device Identifier04026575245291
UDI-Public04026575245291
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K202924
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Type of Report Initial
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number880-201/10
Device Catalogue Number880-201/10
Device Lot Number2140084
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown